Reverse Jensen’s type Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces

[img]
Preview
AMS.pdf - Published Version (511kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Reverse Jensen’s type Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces. Annales Mathematicae Silesianae, 30 (1). 39 - 62. ISSN 2391-4238

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36669
DOI https://doi.org/10.1515/amsil-2016-0005
Official URL https://content.sciendo.com/view/journals/amsil/30...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hilbert-Schmidt operator; Hölder’s difference
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login